# SDR SWI202408260789

- Difficulty date: June 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LOWER RADIUS OF R/H CENTER COCKPIT FLOORBEAM AT FS 280.0 STR RBL 12.0     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW RH CENTER FLOOR BEAM SECTION REF CRJ 900 SRM 53-11-43-201-003-A01 REPAIR 4. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
